A functional-differential inclusion with an operator that has nonconvex images
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1659-1668 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_10_a0,
     author = {A. I. Bulgakov},
     title = {A functional-differential inclusion with an operator that has nonconvex images},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1659--1668},
     year = {1987},
     volume = {23},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a0/}
}
TY  - JOUR
AU  - A. I. Bulgakov
TI  - A functional-differential inclusion with an operator that has nonconvex images
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 1659
EP  - 1668
VL  - 23
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a0/
LA  - ru
ID  - DE_1987_23_10_a0
ER  - 
%0 Journal Article
%A A. I. Bulgakov
%T A functional-differential inclusion with an operator that has nonconvex images
%J Differencialʹnye uravneniâ
%D 1987
%P 1659-1668
%V 23
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1987_23_10_a0/
%G ru
%F DE_1987_23_10_a0
A. I. Bulgakov. A functional-differential inclusion with an operator that has nonconvex images. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1659-1668. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a0/